# SDR ASOA2013042903456

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,708 hours, 7,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST FROM F/A STATION.   REMOVED AND CONNECTED F/A LIGHT CONTROL PANEL CONNECTOR IAW AMM 33-23-03, FAULT NO LONGER EXIST, OPS CHECKED GOOD ACFT OK FOR SERVICE.
